VOLUME: 78, SERIES: A, PART: 2, YEAR: 2016

  Asymptotics for Regression Models Under Loss of Identifiability  [155--179].  
  Author: Joseph Rynkiewicz.
  A Berry-Ess´een Inequality without Higher Order Moments  [180--187].  
  Author: Ningning Wang and Ibrahim A. Ahmad.
  Approximation by Normal Distribution for a Sample Sum in Sampling Without Replacement from a Finite Population  [188--220].  
  Author: Ibrahim Bin Mohamed and Sherzod M. Mirakhmedov.
  Characterizations of Probability Distributions Through Linear Forms of Q-Conditional Independent Random Variables [221--230].  
  Author: B. L. S. Prakasa Rao.
  Characterizations of Noncentral Chi-Squared-Generating Covariance Structures for a Normally Distributed Random Vector [231--247].  
  Author: Phil D. Young and Dean M. Young.
  Joint Estimation of Offspring Mean and Offspring Variance of Controlled Branching Process [248--268].  
  Author: Arpita Inamdar and Mohan Kale.
  Semi-Parametric Models for Negative Binomial Panel Data [269--303].  
  Author: Brajendra C. Sutradhar, Vandna Jowaheer and R. Prabhakar Rao.
  BPE and a Noncausal Girsanov’s Theorem  [304--323].  
  Author: Shigeyoshi Ogawa.
  Infinitesimal Distributions, Improper Priors and Bayesian Inference [324--346].  
  Author: Leendert Huisman.
  Erratum: Complete Convergence Theorems for Extended Negatively Dependent Random Variables, By Tien-Chung Hu, Andrew Rosalsky, and Kuo-Lung Wang, SankhyŻa Series A, Vol. 77, Part 1, 1-29, 2015 [347--348].  
  Author: Tien-Chung Hu, Andrew Rosalsky and Kuo-Lung Wang.